The Annals of Statistics

Correction: Blocked regular fractional factorial designs with maximum estimation capacity

Ching-Shui Cheng and Rahul Mukerjee

Full-text: Open access

Article information

Source
Ann. Statist., Volume 30, Number 3 (2002), 925-926.

Dates
First available in Project Euclid: 6 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.aos/1028674846

Digital Object Identifier
doi:10.1214/aos/1028674846

Mathematical Reviews number (MathSciNet)
MR1922546

Zentralblatt MATH identifier
1041.62064

Citation

Cheng, Ching-Shui; Mukerjee, Rahul. Correction: Blocked regular fractional factorial designs with maximum estimation capacity. Ann. Statist. 30 (2002), no. 3, 925--926. doi:10.1214/aos/1028674846. https://projecteuclid.org/euclid.aos/1028674846


Export citation

Corrections

  • Author correction to: Blocked regular fractional factorial designs with maximum estimation capacity. Ann. Statist., 29 (2001), no. 2, 530-548.